# SDR AALA20071374

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T346/30JUL - FORWARD CENTER FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED AFTER TAKEOFF.  UNABLE TO BURN CENTER FUEL.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED FORWARD CENTER FUEL BOOST PUMP AND HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
